Posted by: Anonymous | 2009-07-04


Please can you advise if this is normal or anything to worry about. I stopped the pill to conceive. From the time I stopped the pill it took three and a half months to get a period. The bleeding started with very light spotting (faint blood streaks in a clear mucous discharge). This lasted two days and I then started my period. It was very light though? Two days of light bleeding and two days of spotting. I expected my period to be heavey as I did not have a period in more than three months. Is this normal or should I be worried. My concern is that you cannot conceive if the uterine lining is too thick. Is this true?
Thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I think you should see what the next period is like. It seems that your body is still getting back to normal. It is true that you cannot conceive if the womb lining is too thin or too thick, but give it a month or two more.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Gontse | 2009-07-06

hHi i have a prblm abuot ma period i' m using ijection 4 prevention(depo)the doctor said i' m not supposed to get my periods at all please help

Reply to Gontse
Posted by: sss | 2009-07-04


Reply to sss

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.